Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cramps 2 weeks after getting my iud in?

I got a Copper IUD put in over 2 weeks ago and im still spotting off and on and have really bad cramps. Is there something wrong with it? I have a doctors appt in 2 weeks to make sure its still in and in the right place but it hurts alot and I breastfeed so I dont want to take anything for the pain.

 
Lacrisha

Asked by Lacrisha at 1:09 AM on Oct. 15, 2010 in Health

Level 7 (171 Credits)
This question is closed.
Answers (1)
  • It's normal. I spotted off and on for a few months after I had mine put in. The cramps will go away (hopefully). If you're really concerned, and the spotting and cramps are still there in 2 weeks, mention it to your doctor. Tylenol should be okay while breast feeding. I too had mine put in while breast feeding, and that's what they told me to take. If you're concerned about it effecting the baby, maybe take it after you've breast fed, that way by the time you feed again, it will have worked its way through your system. Good luck!
    Eviesmommy

    Answer by Eviesmommy at 10:10 AM on Oct. 15, 2010

Next question in Health
spinal tap

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN